RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2004, Volume 10, Pages 3–163 (Mi cmfd5)  

This article is cited in 9 scientific papers (total in 9 papers)

Finite-dimensional perturbations of Volterra operators

A. P. Khromov

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (951 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2006, 138:5, 5893–6066

Bibliographic databases:

UDC: 513.88+517.5+517.968

Citation: A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Functional analysis, CMFD, 10, MAI, M., 2004, 3–163; Journal of Mathematical Sciences, 138:5 (2006), 5893–6066

Citation in format AMSBIB
\Bibitem{Khr04}
\by A.~P.~Khromov
\paper Finite-dimensional perturbations of Volterra operators
\inbook Functional analysis
\serial CMFD
\yr 2004
\vol 10
\pages 3--163
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120867}
\zmath{https://zbmath.org/?q=an:1090.47007}
\elib{http://elibrary.ru/item.asp?id=13515873}
\transl
\jour Journal of Mathematical Sciences
\yr 2006
\vol 138
\issue 5
\pages 5893--6066
\crossref{https://doi.org/10.1007/s10958-006-0346-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749496433}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd5
  • http://mi.mathnet.ru/eng/cmfd/v10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “Direct and inverse theorems on approximation by root functions of a regular boundary-value problem”, Sb. Math., 197:7 (2006), 1037–1083  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Buterin S.A., “The inverse problem of recovering the Volterra convolution operator from the incomplete spectrum of its rank-one perturbation”, Inverse Problems, 22:6 (2006), 2223–2236  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. V. Vlasov, S. A. Ivanov, “Sharp estimates for solutions of systems with aftereffect”, St. Petersburg Math. J., 20:2 (2009), 193–211  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    5. Freiling G., “Irregular Boundary Value Problems Revisited”, Results Math., 62:3-4 (2012), 265–294  crossref  mathscinet  zmath  isi  elib
    6. Baranov A.D., Yakubovich D.V., “One-Dimensional Perturbations of Unbounded Selfadjoint Operators With Empty Spectrum”, J. Math. Anal. Appl., 424:2 (2015), 1404–1424  crossref  mathscinet  zmath  isi  elib
    7. S. M. Sitnik, “Obzor osnovnykh svoistv operatorov preobrazovaniya Bushmana — Erdeii”, Chelyab. fiz.-matem. zhurn., 1:4 (2016), 63–93  mathnet  elib
    8. E. V. Nazarova, V. A. Khalova, “Teorema ravnoskhodimosti dlya integralnogo operatora s involyutsiei”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:3 (2017), 313–330  mathnet  crossref  elib
    9. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:485
    Full text:206
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019